# SDR QXEA200603398

- Difficulty date: November 9, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - NR 4 SEAT TRACK OUTBOARD FLOOR SUPPORT FLANGE HAS CORROSION ON TOP SIDE FROM X222 - 228.  REPAIRED IAW RD 8-53-4698 AND RD 8-53-4473.
